Rocky Mountain Journal of Mathematics

Arens regularity of conjugate Banach algebras dense socle

B.J. Tomiuk

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 1 (1983), 117-124.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128034

Digital Object Identifier
doi:10.1216/RMJ-1983-13-1-117

Mathematical Reviews number (MathSciNet)
MR692581

Zentralblatt MATH identifier
0538.46035

Subjects
Primary: 46H20: Structure, classification of topological algebras 46H25: Normed modules and Banach modules, topological modules (if not placed in 13-XX or 16-XX)
Secondary: 46H10: Ideals and subalgebras

Citation

Tomiuk, B.J. Arens regularity of conjugate Banach algebras dense socle. Rocky Mountain J. Math. 13 (1983), no. 1, 117--124. doi:10.1216/RMJ-1983-13-1-117. https://projecteuclid.org/euclid.rmjm/1250128034


Export citation